Record number :
852007
Title of article :
On the Approximation Properties of Cesàro Means of Negative Order of Walsh–Fourier Series Original Research Article
Author/Authors :
Ushangi Goginava، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2002
Pages :
12
From page :
9
To page :
20
Abstract :
In this paper we establish approximation properties of Cesàro (C, −α)-means with α∈(0, 1) of Walsh–Fourier series. This result allows one to obtain the condition which is sufficient for the convergence of the means σ−αn(f, x) to f(x) in the Lp -metric. We also show that this condition cannot be improved in the case p=1.
Keywords :
Cesàro means , Walsh functions , approximation
Journal title :
Journal of Approximation Theory
Serial Year :
2002
Link To Document :
بازگشت